# SDR DALA2024110610699

- Difficulty date: November 6, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N547DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11595
- Aircraft time: 2,614 hours, 615 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 5047, AFT F/A DURING CLIMB OUT SAID THEY SUSPECTED DIRTY SOCK SMELL FOR APPROX 15-20 IN THE BACK 1/3 0F TH CABIN. CORRECTIVE ACTION: FOUND #1 ENG OVER SERVICED DRAINED TO MINUS ONE FOUND #2 ENG WITH OIL IN SPINNER. REPLACED O-RING IN SPINNER CAP PER MM 72-11 PERFORMED LEVEL B DECAM PER 321 MM 21-00 P-TRACK LEVEL NEVER EXCEEDED 4500. (LP 5716573)
